# SDR CALA2013102292239

- Difficulty date: October 21, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,874 hours, 24,832 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600 - 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 1600 - 1620 AT RBL 2 IN AFT CARGO PIT HAS CORROSION ON FWD LOWER END.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 PAR 4 FIG 4.
